MathSciNet Relay Station
MathSciNet bibliographic data
MR637004 (83h:46080) 46M20 (47B25 58G12)
Douglas, R. G.; Voiculescu, Dan On the smoothness of sphere extensions. J. Operator Theory 6 (1981), no. 1, 103–111.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement